# SDR HYIA20200211001

- Difficulty date: February 3, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N663AA
- Make and model: Cessna 402C
- Aircraft serial: C4020123
- Aircraft time: 21,637 hours, 6,045 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 081135010
- Condition: Corroded
- Location: Lt Wing
- Part time: 21,637 hours, 6,045 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE ON N663AA, SMALL AREAS OF CORROSION WERE VISUALLY IDENTIFIED ON THE LEFT HAND LOWER STUB WING FITTING, (P/N: 0811350-10) LOCATED AT LEFT HAND B.L 54.25. THIS FITTING HAS BEEN REMOVED AND REPLACED USING FACTORY NEW PARTS.
